# SDR USAA2014091100011

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 53,726 hours, 19,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2003
- Condition: Low
- Location: L1 Door
- Part time: 53,731 hours, 19,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ASSIST CYLINDER PRESS IS LOW.  SERVICED DOOR 1L ASSIST CYLINDER TO PROPER PRESS IAW AMM 52-10-00-614-001-A.  NO LEAKS NOTED.
